# SDR SWAA011940

- Difficulty date: July 6, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 51,917 hours, 51,682 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AMO7
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LH ELEVATOR TAB FAILED FREE PLAY CHECK.                            R&R ELEVATOR TAB BUSHINGS PER MM.
